# SDR UALA2009061601719

- Difficulty date: June 12, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,242 hours, 9,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AUX DENSITOMETER HARNESS M1952 FAILS LOOP RESISTANCE CHECK, TOO HIGH.  REPAIRED SHIELD BRAID AND RE-TERMINATED.  INSPECTED AND OPS CHECKED GOOD.
